MathSciNet Relay Station
MathSciNet bibliographic data
MR1100598 32A10 (44A35)
Yulmukhametov, R. S. Homogeneous convolution equations. (Russian) Dokl. Akad. Nauk SSSR 316 (1991), no. 2, 312--315; translation in Soviet Math. Dokl. 43 (1991), no. 1, 101–103
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement